ISSN 0869-6632 (Print)
ISSN 2542-1905 (Online)


For citation:

Slipushenko S. V., Tur A. V., Janovskij V. V. Intermittency concurrence. Izvestiya VUZ. Applied Nonlinear Dynamics, 2008, vol. 16, iss. 4, pp. 3-19. DOI: 10.18500/0869-6632-2008-16-4-3-19

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Full text:
(downloads: 63)
Language: 
Russian
Heading: 
Article type: 
Article
UDC: 
514.8; 517.938; 530.182

Intermittency concurrence

Autors: 
Slipushenko Sergej Vasilevich, Institute of Monocrystals of NAS of Ukraine
Tur Anatolij Valentinovich, Institut de Recherche en Astrophysique et Planetologie
Janovskij Vladimir Vladimirovich, Institute of Monocrystals of NAS of Ukraine
Abstract: 

In this paper we studied intermittent modes in the two-parametric set of onedimensional maps with the neutral unstable point at a phase space boundary. We built the phase diagram in a space of parameters. It defines possible transitions to chaos with a parameter change. We showed the unusual mode of the intermittency concurrence. We studied the laminar length distribution function, Lyapunov exponent and topological entropy of this maps set.

Key words: 
Reference: 
  1. Manneville P., Pomeau Y. Intermittency and Lorentz model // Phys. Lett. 1979. Vol. 75A. P. 1.
  2. Шустер Г. Детерминированный хаос: Введение. М.: Мир, 1988.
  3. Арнольд В.И. Геометрические методы обыкновенных дифференциальных уравнений. Ижевск: Ижевская республиканская типография, 2000, 400 с.
  4. Naydenov S.V., Tur A.V., Yanovsky A.V., Yanovsky V.V. New scenario to chaos transition in the mappings with discontinuities // Phys. Letters A. 2003. Vol. 320. P. 160
  5. Bauer M., Habip S., He D.R., and Martienssen W. New type of intermittency in discontinuous maps // Phys. Rev. Lett. 1992. Vol. 68. P. 1625.
  6. Hugo L.D., de Cavalcante S. and Rios Leite J.R. Logarithmic periodicities in the bifurcations of type-I intermittent chaos // Phys. Rev. Lett. 2004. Vol. 92. P. 254102.
  7. May R.M. Simple mathematical models with very complicated dynamics // Nature. 1976. Vol. 261. P. 459.
  8. Наймарк Ю.И., Ланда П.С. Стохастические и хаотические колебания. М.: Наука, 1987.
  9. Ben-Mizrache A., Procaccia I., Rosenberg N., Schmidt A., Schuster H.G. Real and apparent divergencies in low-frequency spectra of nonlinear dynamical systems // Physical Review A. 1985. Vol. 31. P. 1830.
  10. Берже П., Помо И., Видаль К. Порядок в хаосе. О детерминированном подходе к турбулентности. М.: Мир, 1991.
  11. Zolotarev V.M. One-dimensional stable distributions. Mathematical Monograph. American Mathematical Society, Providence, RI. 1986. Vol. 65.
  12. Кузнецов С.П. Детерминированный хаос. М.: Физматлит, 2001.
  13. Синай Я.Г. Стохастичность гладких динамических систем. Элементы теории КАМ, Современные проблемы математики. Фундаментальные направления. Т. 2. Динамические системы – 2. М.: ВИНИТИ, 1985. C. 115.
  14. Zaslavsky G.M., Edelman M. Weak mixing and anomalous kinetics along filamented surfaces // Chaos. 2001. Vol. 11, No 2. P. 295.
  15. Casati G., Prosen T. Mixing property of triangular billiards // Phys. Rev. Lett. 1999. Vol. 83. P. 4729.
  16. Collet P., Crutchfield J.P., Eckmann J.P. Computing the Topological Entropy of Maps // Math. Phys. 1983 Commun. Vol. 88. P. 257.
  17. Болотин Ю.Л., Тур А.В., Яновский В.В. Конструктивный хаос. Харьков: Институт монокристаллов, 2005.
Received: 
25.06.2007
Accepted: 
10.06.2008
Published: 
31.10.2008
Short text (in English):
(downloads: 42)